# SDR V0XD20220225001

- Difficulty date: January 9, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL600*
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON FWD BRACKET OF FLOOR BOARD A41 ALF AT F.S. 280. CORRECTIVE ACTION REMOVED AND REPLACED (P/N: CC670-34256-3) ANGLE AT FWD BRACKET FLOOR SUPPORT 141 ALF AT F.S. 280 IAW CRJ 700 SRM 51-42-21 AND 51-42-06.
